MAUDE Adverse Event Report: 1219655 DEPUY-RAYNHAM, A DIV. OF DEPUY ORTHOPAEDIC TC3 RP TIBIAL INSERT S5,10.0; KNEE TIBIAL BEARING/INSERT

1219655 DEPUY-RAYNHAM, A DIV. OF DEPUY ORTHOPAEDIC TC3 RP TIBIAL INSERT S5,10.0; KNEE TIBIAL BEARING/INSERT
Catalog Number 962361
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 05/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the patient had primary tka on both sides 2 years ago but has experienced chronic effusions on both knees since primary surgery.Patient rtka was revised on (b)(6) 2017.He did perfectly well for 8 days on the 9th day he experienced acute swelling and apparent infection.Surgeon elected to i&d with poly exchange on (b)(6) 2017.He elected to remove all implants on (b)(6) 2017 and implant antibiotic beads, spacer and loosely cemented primary cr attune femur, loosely cemented psrp insert with top post removed.Surgeon is aware this is off label but felt it was the best interest of the patient.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S5,10.0
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
1219655 DEPUY-RAYNHAM, A DIV. OF DEPUY ORTHOPAEDIC
325 paramount drive
raynham MA 02767
MDR Report Key6666641
Report Number1818910-2017-20134
Device Sequence Number816592
Product Code NJL
UDI-Device Identifier10603295242482
UDI-Public10603295242482
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962361
Device Lot Number601309
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2017
Supplement Date Received by Manufacturer07/13/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR